Is toradol worse than naprosyn (naproxen)?

Toradol. Both are nsaid's and so have the same warnings. Toradol has additional warning on long term use (more than 5-10 days continuously) and its effects on the kidney.
Definitely. Toradol should never be used for more than 5 days. Even then, the dose needs to be adjusted for elderly patients. I don't think that there has been a head to head comparison of the two drugs. Naprosyn (naproxen) has no such restictions as to how long it can be given.

Related Questions

Had a shot of toradol two days ago for chest wall pain gave mr naproxen 500mg to take for the pain how long to wait before I take naproxen?

Chest pains. Toradol is a great medication, however, pain in your chest is a serious medical condition. It is always a red flag and appointment with your PCP for evaluation or a cardiologist is warranted. Take care. Read more...

Last night I took an Aleve (naproxen) for pain of cystoscopy retrograde. I took 4 percocets & I went to the ER for a shot of toradol. I am now extremelyy sleepy.

Cystoscopy pain. Pain after a cystoscop y is short lived. Rest and mild analgesics should help. 4 percocets, alive and toradol would make anyone drowsy. Should go away within 8-12 hrs unless you continue to take percocet. Take only one every 8 hrs rather than 4 at a time. See your urologist if pain persists beyond 3 days for reevaluation . Read more...

Are the side effects of meloxicam worse than those of naprosyn (naproxen)?

No. They are both nonsteroidal antiinflammatory drugs (nsaids). All nsaids have the same side effects or potential risks. Read more...
No. They are about the same. Both are non-steroidal anti-inflammatory drugs (nsaids). Some say there is anecdotal evidence that Meloxicam is safer on the stomach but it remains to be proven. Read more...

Worse for bilirubin, aspirin or naproxen?

Neither. It depends on why the bilirubin is elevated. It could be benign elevation, it could be related to a variety of different types of liver diseases. The question is why is the bilirubin elevated. With that information, and the type of liver disease you have we can better recommend. Read more...

Diagnosed with concussion 4 weeks ago, been given naproxen for the headaches but not working, they are getting worse, im not sure what else to do?

Seek care. If your headaches are getting worse seek care. You need an imaging and a full exam . Call your MD or go to a ER. Best of luck . Read more...
Other directions. Need to let your doctor know that you are getting worse. Head injuries can occasionally be associated with complicated patterns, and an imaging study may be needed to evaluate more fully, especially when you do not respond to the medication. Read more...
See details. See a neurologist with experience in dealing with postconcussion issues. . Read more...
Neurologist. this is an important question what you need to discuss with your physician. You may need to see a neurologist and have special imaging they can help clarify your headache. Read more...
Several headaches. After a concussion, a person may develop any of several types of headaches, including migraine headaches, occipital nerve compression headaches, and the common poorly localized post concussive headaches. You should consult a neurologist for diagnosis and treatment. Read more...
I agree. a neurologist may be difficult to schedule yourself. See your primary doctor and go from there. Our city has a concussion clinic which sees patients within a day or two. Neurology clinics can take 2 months 2 see you. Good luck! Happy healing! . Read more...

I have a cold/flu I have been taking 220-440mg of Aleve (naproxen) every 4-5 hours bc it seems worse at 5. Can I continue taking 1 every 4-5 hours through today?

Yes, you can. Seasonal flu is very common viral infection. Usually the condition resolves on its own with home care. Drink water and get a good rest. Nsaids (e.g.Aleve) are also recommended every 6 hours. If concerned, see your pcp for reevaluation. Read more...

Suffering with headaches for 10 years got worse took naproxen 500mg and started to stutter badly I'm now off the tablets but still stuttering?

MOH. Medication overuse headache (moh): which results from the repetitive and chronic use of headache abortive medications for three months or more. Patients with moh take multiple daily doses of one or more analgesics in an effort to suppress the pain. Although simple analgesics such as aspirin, Naproxen or Acetaminophen can produce chronic daily headache and make it worse. See headache specialist. Read more...